# SDR ASOA02175

- Difficulty date: March 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- Engine: Pwa PW118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12008896001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, BOTH THE LEFT INBOARD AND RIGHT INBOARD CROSS FRAMES WERE FOUND CORRODED AT FRAME 16.  MAINTENANCE REMOVED AND REPLACED BOTH RIGHT AND LEFT CORRODED CROSS BEAMS IAW SRM 51-40-02.  (M)
